EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
136-32-51 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
11/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient had a hip revision.The x-ray and ct scan showed an incipient decentration of the prosthesis head on the left and minor osteolysis in the acetabulum as a sign of premature inlay wear.This was verified when the inlay was changed on (b)(6) 2024 to a vit e-hardened, specially approved inlay (novation xle extended coverage liner, group 1.As part of the replacement operation, in addition to the inlay exchange, the firm integrity of the socket was determined, as well as the curettage and filling of the cysts in the socket using hydroxyapatite + calcium (ceramic bone void filler) and the replacement of the prosthesis head.
Additional Manufacturer Narrative
(d10) concomitant device(s): 180-01-50 - crown cup, cluster-hole gr.50, 6100364.(h3) pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Based on the available information, the patient involved incident meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.